# SDR SWAA2021110840212

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737*
- Aircraft serial: 33715
- Aircraft time: 63,245 hours, 37,469 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER INSPAR SKIN CRACKED AT STAB STA.193.90; APPROX. 16' AFT OF FRONT SPAR. VERIFIED BY HFEC. 1' IN LENGTH. ; / [01] EA SUMMARY ADDED TO THE FAULT.; [02] EA 21-155-03259WIP1 COMPLETED
